# SDR MASA20210721291

- Difficulty date: July 9, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69037387952
- Condition: Corroded
- Location: Bs 830-847 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTION [ FS=830 TO FS= 847+48, 9LBL] AT PAX CABIN. (CPAX) |SEAT RAILS IN SECTION [ FS=830 TO FS= 847+48, 9LBL] AT PAX CABIN WERE REPLACED PER CRJ900 AMM 50-00-49
